I started Prozac while I was in the hospital and I started to feel a lot better. I was happier and had more energy. I have been out of the hospital for a little over a week and I think the medication is making me nauseous and dizzy. I also think it's giving me headaches. Another concern is that I'm starting to feel blue again. Is there any possibility the medications effects have diminished?
Honey,I was put on prozac 9 years ago after suffering the loss of my husband we were married 30 years he had a massive heart attack on new years eve and I just wanted to die a good friend of mine made me go see my doctor she put me on prozac (it was wonderful) and then about 3 weeks later it seemed to stop working I called my doctor and told her and she said that this happens some times with prozac she upped my dose and it really did help..Please call your doctor monday morning and tell him I am sure he will up it..It makes me upset because prozac has a bad name but it really is a great drug I can honestly tell you if I didn't get put on it I know I would not be alive today..Hang in there because it really is a GREAT medicine it just gets a bad reputation because of some stupid people who did bad things in life and blamed it on Prozac..I hope I have helped you..Lydia D
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2014 • 3 answers
Posted 25 Jul 2015 • 5 answers
Posted 14 Aug 2015 • 3 answers
Posted 19 Sep 2015 • 1 answer
2 weeks into taking Prozac at 10 mg and I have blurry vision. I have to wear my reading glasses for?
Posted 8 May 2016 • 1 answer